MAUDE Adverse Event Report: CONTEGO MEDICAL, INC. NEUROGUARD IEP SYSTEM; STENT, CAROTID

CONTEGO MEDICAL, INC. NEUROGUARD IEP SYSTEM; STENT, CAROTID
Model Number NG-0630-140-2
Medical Device Problem Codes Difficult to Insert (1316); Use of Device Problem (1670); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
Contego medical was notified on the event on november 04, 2025.This mdr is being filed as a conservative measure.The device was not returned to the manufacturer for evaluation.Without the returned device, a physical or functional inspection could not be performed.The investigation was therefore based on the event description, information provided by the sales representative and attending physician.Based on the information received, the event is consistent with excessive force applied during device advancement and withdrawal after resistance was encountered.No patient harm was reported.Below are the details as reported.Event as reported.The neuroguard stent iep sys ng-0630-140-2 device was prepped according to ifu by fellow and attending.The fellow began to advance the delivery system over the non-medtronic (ez filterwire) guidewire that was already in place through a 6fr non-medtronic (shuttle) sheath.He experienced some friction and unfortunately kept pushing.The attending thinks the tuohy was too tight or the fellow was compressing the non-medtronic sheath while advancing the delivery system.The attending and sales rep said to pause and it was discovered that there was a thin wire coming out around the thumb wheel.It was decided the device was obviously compromised and needed to be removed.Due to the fact that the non-medtronic sheath was "bareback" the removal of the entire system with sheath was not able to be safely executed.The delivery system was removed and the device was believed to be deployed in the shuttle sheath.Imaging of the sheath by itself confirmed this.The device was broken into pieces because the fellow was pulling extremely hard when removing the system and we were trying to locate the stent.This was before the shuttle sheath was replaced and imaged separately.A second device was prepped and the attending decided to do it all himself.The second device was advanced and deployed without issue.Physician not concerned for any harm to the patient at all.No patient complications have been reported as a result of this event.On 19nov2025: additional information from rep - the device was prepped on the back table in the steps provided in ifu.The device was inserted into a guide catheter with appropriate id size according to ifu.I can confirm, myself and the attending, agree that the fellow pushed the device multiple times after resistance was felt.The attending is certain it was him and not the device.We used a second device; the attending had zero issues and will use the device again.

Brand Name
NEUROGUARD IEP SYSTEM
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CONTEGO MEDICAL, INC.
3801 lake boone trail
suite 100
raleigh NC 27607
Manufacturer (Section G)
CONTEGO MEDICAL, INC.
3801 lake boone trail
suite 100
raleigh NC 27607
Manufacturer Contact
james clossick
3801 lake boone trail, suite 100
raleigh, NC 27607
3056071708
MDR Report Key23723448
Report Number3011471056-2025-00076
Device Sequence Number18802061
Product Code NIM
UDI-Device Identifier00851616007583
UDI-Public00851616007583
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P240009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNG-0630-140-2
Device Catalogue NumberNG-0630-140-2
Device Lot NumberZ2460740B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SHEATH INTRODUCER.; TOUHY BORST VALVE.
Patient SexUnknown